Inverse limits of certain interval mappings as attractors in two dimensions
Fundamenta Mathematicae, Tome 133 (1989) no. 1, pp. 1-23
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_133_1_1_23,
author = {Witold Szczechla},
title = {Inverse limits of certain interval mappings as attractors in two dimensions},
journal = {Fundamenta Mathematicae},
pages = {1--23},
year = {1989},
volume = {133},
number = {1},
doi = {10.4064/fm-133-1-1-23},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-133-1-1-23/}
}
TY - JOUR AU - Witold Szczechla TI - Inverse limits of certain interval mappings as attractors in two dimensions JO - Fundamenta Mathematicae PY - 1989 SP - 1 EP - 23 VL - 133 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-133-1-1-23/ DO - 10.4064/fm-133-1-1-23 LA - en ID - 10_4064_fm_133_1_1_23 ER -
Witold Szczechla. Inverse limits of certain interval mappings as attractors in two dimensions. Fundamenta Mathematicae, Tome 133 (1989) no. 1, pp. 1-23. doi: 10.4064/fm-133-1-1-23
Cité par Sources :